You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Characterization of the Invariant Subspaces of Direct Sums of Strictly Cyclic Algebras
Proceedings of the American Mathematical Society
Vol. 94, No. 4 (Aug., 1985), pp. 624-628
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2044876
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Two characterizations of the invariant subspace lattice of A(n) for a strictly cyclic operator algebra A on a separable Hilbert space are proven.
Proceedings of the American Mathematical Society © 1985 American Mathematical Society